×

zbMATH — the first resource for mathematics

A new approach to some problems in the theory of non-negative matrices. (English) Zbl 0232.20140

MSC:
15B48 Positive matrices and their generalizations; cones of matrices
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] A. L. Dulmage, N. S. Mendelsohn: The exponent of a primitive matrix. Canadian Math. Bulletin 5 (1962), 241-244. · Zbl 0108.01203
[2] A. L. Dulmage, N. S. Mendelsohn: Gaps in the exponent set of primitive matrices. Illinois J. of Math. 8 (1964), 642-656. · Zbl 0125.00706
[3] B. R. Heap, M. S. Lynn: The index of primitivity of a non-negative matrix. Numerische Mathematik 6 (1964), 120-141. · Zbl 0121.26303
[4] J. C. Holladay, R. S. Varga: On powers of non-negative matrices. Proc. Amer. Math. Soc. 9 (1958), 631-634. · Zbl 0096.00805
[5] Ю. И. Любич: Оценка для оптимальной детерминизации недетерминованных автономных автоматов. Сиб. мат. ж. 5 (1964), 337-355. · Zbl 1117.65300
[6] J. Mank V. Pták: Norms, spectra and combinatorial properties of matrices. Czechoslovak Math. J. 10 (85) (1960), 181-196. · Zbl 0093.24205
[7] R. Perkins: A theorem on regular matrices. Pacific J. of Math. 11 (1961), 1529-1533. · Zbl 0103.00801
[8] V. Pták: On a combinatorial theorem and its application to non-negative matrices. Czechoslovak Math. J. 8 (83) (1958), 487-495. · Zbl 0082.24402
[9] V. Pták J. Sedláček: On the index of imprimitivity of non-negative matrices. Czechoslovak Math. J. 8 (83) (1958), 496-501. · Zbl 0082.24403
[10] N. Pullman: On the number of positive entries in the powers of a non-negative matrix. Canadian Math. Bulletin 7 (1964), 525-537. · Zbl 0143.26304
[11] Š. Schwarz: A semigroup treatment of some theorems on non-negative matrices. Czechoslovak Math. J. 15 (90) (1965), 212-229. · Zbl 0232.20139
[12] Š. Schwarz: On powers of non-negative matrices. Mat.-fyz. časopis Slov. Akad. vied 15 (1965), 215-228. · Zbl 0158.28302
[13] Ш. Шварц: Заметка к теории неотрицательных матриц. Сиб. мат. ж. 6 (1965), 207-211 · Zbl 1099.01519
[14] R. S. Varga: Matrix iterative analysis. New Jersey, Prentice-Hall, 1962. · Zbl 0133.08602
[15] H. Wielandt: Unzerlegbare nicht negative Matrizen. Math. Z. 52 (1950), 642-648. · Zbl 0035.29101
[16] Š. Schwarz: Some estimates in the theory of non-negative matrices. · Zbl 0159.32603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.